MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300255
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the customer issued a complaint for colour of the hypoint shield detected before use.No samples were provided for analysis.Returned photo was provided for analysis.The transparency of the shield is slightly different between the photos.Bd does not have a criteria for the transparency or colour of the shield and the parts in the photo are evaluated as conforming to specification.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint meet all acceptable quality levels (aql¿s), were manufactured, and released according to applicable procedures and specifications.
 
Event or Problem Description
It was reported that the bd hypoint¿ hypodermic needle container was discolored.The following information was provided by the initial reporter: "a pharmacist reported an issue regarding recormon pfs 5000iu, h0711h07.The pharmacist found that needle containers of the batch have an appearance defect, the needle containers look slightly yellow than other batches.".

Brand Name
BD HYPOINT HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key12256352
Report Number8041187-2021-00671
Device Sequence Number14361281
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Model Number300255
Device Catalogue Number300255
Device Lot Number0104329
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1